# SDR HDNA2016031100002

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N131LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9096
- Aircraft time: 3,591 hours, 14,831 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Part number: B621M1002104
- Part serial: 528
- Condition: Cracked
- Location: Mr Blade
- Part time: 3,010 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE LE ABRASION STRIP, 132 INCHES FROM THE CTR OF THE PRIMARY BOLT HOLE.
